# SDR CA061124008

- Difficulty date: November 24, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 18,187 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175ATM
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: 0541121497
- Condition: Cracked
- Location: Mlg
- Part time: 18,284 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT BEING SERVICED FOR MFG CARE NR 4 (200-HOUR) INSPECTION AND CHANGED OVER TO SKIS.  LT OB SUPPORT FOR LANDING GEAR WAS FOUND TO HAVE SEVERAL CRACKS.  PART WAS REPLACED WITH NEW.   AIRCRAFT IS OPERATED AS FLOATPLANE AND SKIPLANE FOR FLIGHT TRAINING. (TC NR 20061124008)
